# SDR DALA2019040402212

- Difficulty date: April 3, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 75,201 hours, 14,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTS BY 4L DOOR INOPERATIVE. REPLACED BATTERY PACK. SYSTEM OPERATION IS NORMAL.
